# SDR DXTA2013010205224

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 5,392 hours, 4,226 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 42191
- Part serial: 0189
- Condition: Failed
- Location: Mlg
- Part time: 5,392 hours, 4,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RAISED AND RED UNLOCK LIGHT STAYED ILLUMINATED AND WOULD NOT EXTINGUISH.  R & R LANDING GEAR CONTROL VALVE IAW MM 32-30-02.  LEAK AND OPS CHECKS GOOD.
